Comptes Rendus
Partial Differential Equations
A remark on duality solutions for some weakly nonlinear scalar conservation laws
Comptes Rendus. Mathématique, Volume 349 (2011) no. 11-12, pp. 657-661.

We investigate existence and uniqueness of duality solutions for a scalar conservation law with a nonlocal interaction kernel. Following Bouchut and James (1999) [3], a notion of duality solution for such a nonlinear system is proposed, for which we do not have uniqueness. However we prove that a natural definition of the flux allows to select a solution for which uniqueness holds.

Nous considérons lʼexistence et lʼunicité de solutions en dualité pour une loi de conservation scalaire avec un noyau dʼinteraction non-local. En suivant Bouchut et James (1999) [3], une notion de solution en dualité pour un tel système non-linéaire est proposée pour laquelle nous nʼavons cependant pas dʼunicité. Dans ce travail nous prouvons alors quʼen sélectionnant le flux, nous retrouvons un résultat dʼexistence et dʼunicité des solutions mesures de notre système.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2011.05.004
François James 1, 2; Nicolas Vauchelet 3, 4, 5

1 Université dʼOrléans, mathématiques, applications et physique mathématique dʼOrléans (MAPMO), CNRS UMR 6628, 45067 Orléans cedex 2, France
2 Fédération Denis-Poisson, CNRS FR 2964, 45067 Orléans cedex 2, France
3 UPMC Univ Paris 06, UMR 7598, Laboratoire Jacques-Louis Lions, 75005 Paris, France
4 CNRS, UMR 7598, Laboratoire Jacques-Louis Lions, 75005 Paris, France
5 INRIA Paris-Rocquencourt, Equipe BANG, 75005 Paris, France
@article{CRMATH_2011__349_11-12_657_0,
     author = {Fran\c{c}ois James and Nicolas Vauchelet},
     title = {A remark on duality solutions for some weakly nonlinear scalar conservation laws},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {657--661},
     publisher = {Elsevier},
     volume = {349},
     number = {11-12},
     year = {2011},
     doi = {10.1016/j.crma.2011.05.004},
     language = {en},
}
TY  - JOUR
AU  - François James
AU  - Nicolas Vauchelet
TI  - A remark on duality solutions for some weakly nonlinear scalar conservation laws
JO  - Comptes Rendus. Mathématique
PY  - 2011
SP  - 657
EP  - 661
VL  - 349
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crma.2011.05.004
LA  - en
ID  - CRMATH_2011__349_11-12_657_0
ER  - 
%0 Journal Article
%A François James
%A Nicolas Vauchelet
%T A remark on duality solutions for some weakly nonlinear scalar conservation laws
%J Comptes Rendus. Mathématique
%D 2011
%P 657-661
%V 349
%N 11-12
%I Elsevier
%R 10.1016/j.crma.2011.05.004
%G en
%F CRMATH_2011__349_11-12_657_0
François James; Nicolas Vauchelet. A remark on duality solutions for some weakly nonlinear scalar conservation laws. Comptes Rendus. Mathématique, Volume 349 (2011) no. 11-12, pp. 657-661. doi : 10.1016/j.crma.2011.05.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2011.05.004/

[1] A.L. Bertozzi; T. Laurent; J. Rosado Lp theory for the multidimensional aggregation equation, Comm. Pure Appl. Math., Volume 64 (2011) no. 1, pp. 45-83

[2] F. Bouchut; F. James One-dimensional transport equations with discontinuous coefficients, Nonlinear Anal. TMA, Volume 32 (1998) no. 7, pp. 891-933

[3] F. Bouchut; F. James Duality solutions for pressureless gases, monotone scalar conservation laws and uniqueness, Comm. Partial Differential Equations, Volume 24 (1999) no. 11–12, pp. 2173-2189

[4] J.A. Carrillo; M. DiFrancesco; A. Figalli; T. Laurent; D. Slepčev Global-in-time weak measure solutions and finite-time aggregation for nonlocal interaction equations, Duke Math. J., Volume 156 (2011), pp. 229-271

[5] Y. Dolak; C. Schmeiser Kinetic models for chemotaxis: Hydrodynamic limits and spatio-temporal mechanisms, J. Math. Biol., Volume 51 (2005), pp. 595-615

[6] F. James, N. Vauchelet, On the hydrodynamical limit for a one dimensional kinetic model of cell aggregation by chemotaxis, Riv. Mat. Univ. Parma, in press; preprint is available at . | HAL

[7] J. Nieto; F. Poupaud; J. Soler High field limit for Vlasov–Poisson–Fokker–Planck equations, Arch. Rational Mech. Anal., Volume 158 (2001) no. 1, pp. 29-59

[8] F. Poupaud Diagonal defect measures, adhesion dynamics and Euler equations, Methods Appl. Anal., Volume 9 (2002), pp. 533-561

Cited by Sources:

Comments - Policy